Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diarrhea, nausea, fever, headache, spotting, no periods

Hi, im 21 years old been getting my period since I was 11 every month this month (march) I have not received her. I ve been waking up with diarrea, nausea ,and my highbody temp for the pass 3days and hunger headaches for 2days.... I also have have been spotting around the time I was suppose to receieve my menastration. Im am now 10days late on my cycle and pretty scared please help
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi wellcome to H.C.M.Forum. why you are so apprehensive about periodr. simple urine test at home will clear the doubt. it appears that you are suffering with fever, which have head ache, naucia.
you have diarea in some fevers it also accompanies.
if it is time for perid infectin prevents bleeding, some times can have spoting.
i suggest you to see a doctor for confermation of the fever.
i wish every thing will be fine.
Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor